# SDR FDEA2020040650698

- Difficulty date: April 5, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 92,423 hours, 38,508 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING QRH FOR COMPRESSOR STALL WE RECEIVED LEVEL 2 ENG 2 LOOP A ALERT/   POSSIBLE ENGINE FIRE. THE QRH  PROCEDURES SHOWED NO FIRE SO WE LEFT ENG 2 AT   IDLE WITH ENG 2 LOOP SWITCH IN B POSITION.
